# SDR CALA2022120703331

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 52,353 hours, 32,576 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Condition: Failed
- Location: Nr 1 Stator Vane
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN. ENGINE PARAMETERS NORMAL. - ENG 1 ENG 1 COMPRESSOR VANE PARAMETERS NORMAL ACCOMPLISHED POWER ASSURANCE RUN .ACOMPLISHED AMM TASK 75-32-41-00-010-A UP TO STEP E . TEST FAILED MESSAGE CAME BACK ENG1 COMPRESSOR VANE ON UPPER SCREEN. REPLACED VARIABLE STATOR VANE ACTUATOR. ACCOMPLISHED HIGH POWER RUNS CHECKED NORMAL.
